Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Duality for full crossed products of $C^{\displaystyle *}\!$-algebras by non-amenable groups

Author: May Nilsen
Journal: Proc. Amer. Math. Soc. 126 (1998), 2969-2978
MSC (1991): Primary 46L55
MathSciNet review: 1469427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(A, G, \delta)$ be a cosystem and $(A, G,\alpha)$ be a dynamical system. We examine the extent to which induction and restriction of ideals commute, generalizing some of the results of Gootman and Lazar (1989) to full crossed products by non-amenable groups. We obtain short, new proofs of Katayama and Imai-Takai duality, the faithfulness of the induced regular representation for full coactions and actions by amenable groups. We also give a short proof that the space of dual-invariant ideals in the crossed product is homeomorphic to the space of invariant ideals in the algebra, and give conditions under which the restriction mapping is open.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L55

Retrieve articles in all journals with MSC (1991): 46L55

Additional Information

May Nilsen

Received by editor(s): May 15, 1996
Received by editor(s) in revised form: March 10, 1997
Additional Notes: This research was supported by the Australian Research Council.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society